Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cycles of partitions
HTML articles powered by AMS MathViewer

by Jørgen Brandt PDF
Proc. Amer. Math. Soc. 85 (1982), 483-486 Request permission

Abstract:

An operation on the set of partitions of a number $n$ is introduced and the possible cycles are determined.
References
    L. L. Dornhoff and F. E. Holm, Applied modern algebra, Macmillan, New York, 1978.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A17, 10A45
  • Retrieve articles in all journals with MSC: 05A17, 10A45
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 483-486
  • MSC: Primary 05A17; Secondary 10A45
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656129-5
  • MathSciNet review: 656129